<< Previous Issue Bulletin of the Korean Mathematical Society (Vol. 54, No. 2) Next Issue >>
Bull. Korean Math. Soc. 2017 Vol. 54, No. 2, 359—714
Stancu type generalization of modified Gamma operators based on $q$-integers
Shu-Ni Chen, Wen-Tao Cheng, and Xiao-Ming Zeng
MSC numbers : 41A10, 41A25, 41A36
Bull. Korean Math. Soc. 2017 Vol. 54, No. 2, 359—373
On certain hyperplane arrangements and colored graphs
Joungmin Song
MSC numbers : 32S22, 05C30
Bull. Korean Math. Soc. 2017 Vol. 54, No. 2, 375—382
Global stability of the positive equilibrium of a mathematical model for unstirred membrane reactors
Yongli Song and Tonghua Zhang
MSC numbers : Primary 35B35, 92D25
Bull. Korean Math. Soc. 2017 Vol. 54, No. 2, 383—389
On the topology of the dual space of crossed product $C^*$-algebras with finite groups
Firuz Kamalov
MSC numbers : 46L55, 46L05
Bull. Korean Math. Soc. 2017 Vol. 54, No. 2, 391—397
On a class of Finsler metrics with isotropic Berwald curvature
Hongmei Zhu
MSC numbers : 53B40, 53C60
Bull. Korean Math. Soc. 2017 Vol. 54, No. 2, 399—416
The unit ball of ${\mathcal L}(^2\mathbb{R}^2_{h(w)})$
Sung Guen Kim
MSC numbers : Primary 46A22
Bull. Korean Math. Soc. 2017 Vol. 54, No. 2, 417—428
Screen isotropic leaves on lightlike hypersurfaces of a Lorentzian manifold
Mehmet G\"{u}lbahar
MSC numbers : Primary 53C42, 53C50
Bull. Korean Math. Soc. 2017 Vol. 54, No. 2, 429—442
$q$-frequent hypercyclicity in an algebra of operators
Jaeseong Heo, Eunsang Kim, and Seong Wook Kim
MSC numbers : 47A16
Bull. Korean Math. Soc. 2017 Vol. 54, No. 2, 443—454
On the structure of factor Lie algebras
Homayoon Arabyani, Farhad Panbehkar, and Hesam Safa
MSC numbers : Primary 17B30, 17B60; Secondary 17B99
Bull. Korean Math. Soc. 2017 Vol. 54, No. 2, 455—461
Weak Hopf algebras corresponding to non-standard quantum groups
Cheng Cheng and Shilin Yang
MSC numbers : 16T99, 17B37, 17B10
Bull. Korean Math. Soc. 2017 Vol. 54, No. 2, 463—484
Discussions on partial isometries in Banach spaces and Banach algebras
Abdulla Alahmari, Mohamed Mabrouk, and Mohamed Aziz Taoudi
MSC numbers : Primary 39B82; Secondary 44B20, 46C05
Bull. Korean Math. Soc. 2017 Vol. 54, No. 2, 485—495
Directed strongly regular graphs and their codes
Adel Alahmadi, Ahmad Alkenani, Jon-Lark Kim, Minjia Shi, and Patrick Sol\'{e}
MSC numbers : Primary 94B25, 05E30
Bull. Korean Math. Soc. 2017 Vol. 54, No. 2, 497—505
An upper bound on the Cheeger constant of a distance-regular graph
Gil Chun Kim and Yoonjin Lee
MSC numbers : 05C40, 05C50
Bull. Korean Math. Soc. 2017 Vol. 54, No. 2, 507—519
An elaboration of annihilators of polynomials
Jeoung Soo Cheon, Hong Kee Kim, Nam Kyun Kim, Chang Ik Lee, Yang Lee, and Hyo Jin Sung
MSC numbers : 16U80, 16S36
Bull. Korean Math. Soc. 2017 Vol. 54, No. 2, 521—541
Geometric characterization of $q$-pseudoconvex domains in ${\mathbb{C}}^n$
Hedi Khedhiri
MSC numbers : 32T, 32U05, 32U10
Bull. Korean Math. Soc. 2017 Vol. 54, No. 2, 543—557
Injective property relative to nonsingular exact sequences
Marzieh Arabi-Kakavand, Shadi Asgari, and Yaser Tolooei
MSC numbers : 16D10, 16D70, 16D80, 16D40
Bull. Korean Math. Soc. 2017 Vol. 54, No. 2, 559—571
Some limiting results of reflected Ornstein-Uhlenbeck processes with two-sided barriers
Chenglian Zhu
MSC numbers : Primary 60F15; Secondary 60F05
Bull. Korean Math. Soc. 2017 Vol. 54, No. 2, 573—581
A polar representation of a regularity of a dual quaternionic function in Clifford analysis
Ji Eun Kim and Kwang Ho Shon
MSC numbers : 32W50, 32A99, 30G35, 11E88
Bull. Korean Math. Soc. 2017 Vol. 54, No. 2, 583—592
Normal families of meromorphic functions with multiple values
Yuntong Li and Zhixiu Liu
MSC numbers : 30D45
Bull. Korean Math. Soc. 2017 Vol. 54, No. 2, 593—605
On Lebesgue nonlinear transformations
Nasir Ganikhodjaev, Ramazon Muhitdinov, and M. Saburov
MSC numbers : 47HXX, 46TXX
Bull. Korean Math. Soc. 2017 Vol. 54, No. 2, 607—618
Lightlike hypersurfaces of an indefinite Kaehler manifold with a non-metric $\phi$-symmetric connection
Dae Ho Jin
MSC numbers : Primary 53C25, 53C40, 53C50
Bull. Korean Math. Soc. 2017 Vol. 54, No. 2, 619—632
Weak and quadratic hyponormality of 2-variable weighted shifts and their examples
Chunji Li
MSC numbers : Primary 47B37; Secondary 47B20
Bull. Korean Math. Soc. 2017 Vol. 54, No. 2, 633—646
Modified duality scheme for solving model crack problem in mechanics
Robert V. Namm and Gyungsoo Woo
MSC numbers : 65F10, 65K10, 49M15, 74G15, 74G65
Bull. Korean Math. Soc. 2017 Vol. 54, No. 2, 647—654
Pattern formation in a general Degn-Harrison reaction model
Jun Zhou
MSC numbers : 35B36, 35B32, 35K57, 35J61, 92C40, 92C45, 92E20
Bull. Korean Math. Soc. 2017 Vol. 54, No. 2, 655—666
Examples of smooth surfaces in $\mathbb{P}^3$ which are Ulrich--wild
Gianfranco Casnati
MSC numbers : Primary 14J60; Secondary 14J70
Bull. Korean Math. Soc. 2017 Vol. 54, No. 2, 667—677
Self-adjoint cyclically compact operators and its application
Karimbergen Kudaybergenov and Farrukh Mukhamedov
MSC numbers : 46A19, 46L09, 47B07, 47C15
Bull. Korean Math. Soc. 2017 Vol. 54, No. 2, 679—686
A conditional Fourier-Feynman transform and conditional convolution product with change of scales on a function space I
Dong Hyun Cho
MSC numbers : Primary 28C20; Secondary 60H05, 60G15
Bull. Korean Math. Soc. 2017 Vol. 54, No. 2, 687—704
Ces\`aro operators in the Bergman spaces with exponential weight on the unit ball
Hong Rae Cho and Inyoung Park
MSC numbers : 32A36, 47B38
Bull. Korean Math. Soc. 2017 Vol. 54, No. 2, 705—714

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd